# SDR P5CA2020012430018

- Difficulty date: January 22, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,835 hours, 21,300 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Test Switch
- Condition: Sticking
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT'S O2 MASK RESET TEST SWITCH STICKS WHEN RELEASED, WHICH PREVENTS CAPTAIN'S INTERCOM SWITCH FROM WORKING.( IAW AMM 35-11-51, ADJUSTED AND LUBED RESET TEST SWITCH AND OPERATIONAL TEST NORMAL. )
